# SDR RU3A9805

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58
- Make and model: Rkwell NA26580
- Aircraft serial: 38024
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LIGHT ILLUMINATED IN FLIGHT.  ENGINE POWER LEVER WAS BROUGHT BACK TO IDLE AND LIGHT EXTINGUISHED.  RETURN TO STATION WITHOUT FURTHER INCIDENT.  (M)
